Alert archive / California / Wind Advisories in 2009
Wind Advisory 10, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 7, 2009, 8:50 PM PDT. It took effect at Apr 8, 2009, 9:00 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2009, 8:50 PM PDT (03:50 UTC)
- In effect from
- Apr 8, 2009, 9:00 AM PDT
- Expired
- Apr 8, 2009, 8:31 PM PDT
- In force
- 12 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 080350 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 850 PM MST TUE APR 7 2009 CAZ033-081600- /O.NEW.KPSR.WI.Y.0010.090408T1800Z-090409T0500Z/ /O.EXT.KPSR.WI.Y.0009.000000T0000Z-090408T0700Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 850 PM PDT TUE APR 7 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 10 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY ...WHICH IS IN EFFECT FROM 11 AM TO 10 PM PDT WEDNESDAY. A WIND ADVISORY ALSO REMAINS IN EFFECT FROM NOW UNTIL MIDNIGHT PDT TONIGHT. STRONG WINDS WILL CONTINUE THIS EVENING AS A STRONG LOW PRESSURE SYSTEM CURRENTLY LOCATED OFF THE COAST OF CALIFORNIA SLOWLY MOVES INLAND. SUSTAINED WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE COMMON...ESPECIALLY NEAR THE WESTERN SLOPES OF THE COASTAL MOUNTAINS. THE WINDS WILL DECREASE TONIGHT AND REMAIN BELOW ADVISORY LEVEL...BUT WILL INCREASE ONCE AGAIN LATE WEDNESDAY MORNING. ADDITIONALLY...AREAS OF BLOWING DUST MAY BE GENERATED BY THE STRONG WINDS. THE STRONG WINDS MAY MAKE FOR DIFFICULT TRAVEL CONDITIONS ON MAJOR NORTH-SOUTH ROUTES IN THE AREA SUCH AS HIGHWAYS 78/86 AND INTERSTATE TEN AS IT HEADS WEST INTO THE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ030-032-081600- /O.EXT.KPSR.WI.Y.0009.000000T0000Z-090409T0500Z/ JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... CHIRIACO SUMMIT...DESERT CENTER 850 PM PDT TUE APR 7 2009 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 10 PM PDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM TO 10 PM PDT WEDNESDAY. A STRONG LOW PRESSURE SYSTEM CURRENTLY LOCATED OFF THE COAST OF CALIFORNIA WILL BRING ANOTHER ROUND OF STRONG SOUTHWESTERLY WINDS TO THE REGION BEGINNING LATE WEDNESDAY MORNING. SUSTAINED SPEEDS OF 20 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED.ADDITIONALLY ...AREAS OF BLOWING DUST MAY BE GENERATED BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX INIGUEZ
3 follow-up statements
000 WWUS75 KPSR 081043 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 343 AM MST WED APR 8 2009 CAZ030-082330- /O.EXT.KPSR.WI.Y.0009.000000T0000Z-090409T0500Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER 343 AM PDT WED APR 8 2009 ...WIND ADVISORY IN EFFECT 6 AM PDT UNTIL 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY WHICH IS IN EFFECT UNTIL 10 PM. A STRONG LOW PRESSURE SYSTEM CURRENTLY LOCATED ALONG THE COAST OF CALIFORNIA WILL BRING ANOTHER ROUND OF STRONG WINDS TO THE REGION BEGINNING EARLY THIS MORNING. SUSTAINED SPEEDS OF 20 TO 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. ADDITIONALLY...AREAS OF BLOWING DUST MAY BE GENERATED BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ033-082330- /O.EXT.KPSR.WI.Y.0010.090408T1600Z-090409T0500Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 343 AM PDT WED APR 8 2009 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY WHICH IS IN EFFECT UNTIL 10 PM. STRONG WINDS WILL DEVELOP TODAY AS A VIGOROUS LOW PRESSURE SYSTEM CURRENTLY LOCATED ALONG THE COAST OF CALIFORNIA MOVES INLAND. SUSTAINED WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE COMMON. ADDITIONALLY...AREAS OF BLOWING DUST MAY BE GENERATED BY THE STRONG WINDS. THE STRONG WINDS MAY MAKE FOR DIFFICULT TRAVEL CONDITIONS ALONG INTERSTATE 8 THIS MORNING AND LASTING INTO THIS EVENING BEFORE SLOWLY DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ032-082330- /O.EXT.KPSR.WI.Y.0009.000000T0000Z-090409T0500Z/ RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...CHIRIACO SUMMIT...DESERT CENTER 343 AM PDT WED APR 8 2009 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY WHICH IS IN EFFECT UNTIL 10 PM. STRONG WINDS WILL DEVELOP TODAY AS A VIGOROUS LOW PRESSURE SYSTEM CURRENTLY LOCATED ALONG THE COAST OF CALIFORNIA MOVES INLAND. SUSTAINED WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE COMMON. ADDITIONALLY...AREAS OF BLOWING DUST MAY BE GENERATED BY THE STRONG WINDS. THE STRONG WINDS MAY MAKE FOR DIFFICULT TRAVEL CONDITIONS ALONG INTERSTATE 10 THIS MORNING AND LASTING INTO THIS EVENING BEFORE SLOWLY DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
000 WWUS75 KPSR 082135 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 235 PM MST WED APR 8 2009 CAZ030-032-090500- /O.CON.KPSR.WI.Y.0009.000000T0000Z-090409T0500Z/ JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... CHIRIACO SUMMIT...DESERT CENTER 235 PM PDT WED APR 8 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. A STRONG LOW PRESSURE SYSTEM CURRENTLY MOVING ACROSS CALIFORNIA AND ARIZONA WILL CONTINUE TO BRING STRONG WINDS TO THE REGION FOR THE REST OF THE AFTERNOON AND EVENING. SUSTAINED SPEEDS OF 20 TO 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. ADDITIONALLY...AREAS OF BLOWING DUST MAY BE GENERATED BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ033-090500- /O.CON.KPSR.WI.Y.0010.000000T0000Z-090409T0500Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 235 PM PDT WED APR 8 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. STRONG WINDS WILL CONTINUE THIS AFTERNOON AND EVENING AS A VIGOROUS LOW PRESSURE SYSTEM MOVES INLAND. SUSTAINED WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE COMMON. ADDITIONALLY... AREAS OF BLOWING DUST MAY BE GENERATED BY THE STRONG WINDS. THE STRONG WINDS MAY MAKE FOR DIFFICULT TRAVEL CONDITIONS ALONG INTERSTATE 8. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
000 WWUS75 KPSR 090331 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 831 PM MST WED APR 8 2009 CAZ030-032-090445- /O.CAN.KPSR.WI.Y.0009.000000T0000Z-090409T0500Z/ JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER... CHIRIACO SUMMIT...DESERT CENTER 831 PM PDT WED APR 8 2009 ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELED THE WIND ADVISORY THAT WAS IN EFFECT FOR JOSHUA TREE NATIONAL PARK AND EASTERN RIVERSIDE COUNTY. THE LOW PRESSURE SYSTEM THAT BROUGHT WINDY CONDITIONS TO SOUTHEAST CALIFORNIA TODAY HAS MOVED EAST. WIND SPEEDS HAVE DIMINISHED SINCE SUNSET AND WILL CONTINUE TO WEAKEN FURTHER OVERNIGHT. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELED. $$ CAZ033-090445- /O.CAN.KPSR.WI.Y.0010.000000T0000Z-090409T0500Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 831 PM PDT WED APR 8 2009 ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELED THE WIND ADVISORY THAT WAS IN EFFECT FOR IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA. THE LOW PRESSURE SYSTEM THAT BROUGHT WINDY CONDITIONS TO SOUTHEAST CALIFORNIA TODAY HAS MOVED EAST. WIND SPEEDS HAVE DIMINISHED SINCE SUNSET AND WILL CONTINUE TO WEAKEN FURTHER OVERNIGHT. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELED. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 7, 2:35 PM PDT, 6 hours 15 minutes earlier.
Area forecast discussion, Apr 7, 2:35 PM PDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
235 PM MST TUE APR 7 2009
.SYNOPSIS...
ANOTHER IN THE LONG SERIES OF LOW PRESSURE SYSTEMS WILL AFFECT THE
DESERT SOUTHWEST ON WEDNESDAY. IT WILL GENERATE BREEZY TO LOCALLY
WINDY CONDITIONS...AS WELL AS PROVIDE MUCH COOLER TEMPERATURES
WEDNESDAY. THERE WILL ALSO BE A SLIGHT CHANCE OF SHOWERS OVER MAINLY
THE HIGHER TERRAIN. ANOTHER LOW PRESSURE SYSTEM WILL AFFECT THE
REGION FRIDAY THROUGH SUNDAY...PROVIDING A BETTER CHANCE OF SHOWERS
WITH CONTINUED COOL TEMPERATURES.
&&
.DISCUSSION...
ASIDE FROM SOME HIGH CLOUDINESS PUSHING THROUGH THE SRN PART OF AZ
THIS AFTERNOON...SKIES WERE GENERALLY CLEAR TODAY. RIDGE AXIS HAS
PUSHED TO THE E OF THE STATE...RESULTING IN SOME MINOR WARM
ADVECTION ACROSS THE CWA...WITH AFTERNOON TEMPS UP ABOUT 2 TO 5
DEGREES FROM YESTERDAY.
FURTHER TO THE WEST...TIGHTLY WOUND UPPER LOW IS SPINNING OFF THE
KSFO COAST. THIS FEATURE WILL BE DRY FOR MOST OF PHX CWA AS IT
PASSES BY TO OUR N...WITH WIND BEING THE LARGEST IMPACT. WINDS HAVE
ALREADY INCREASED TO ADVISORY LEVELS AT LOST HORSE RAWS IN JTNP...
AND GRADIENTS WILL CONTINUE TO TIGHTEN THROUGHOUT THE NIGHT WITH
ONLY MARGINAL DECOUPLING ANTICIPATED. DECIDED TO HOIST A WIND ADVY
FOR SE CA ZONES TONIGHT AND WILL CONTINUE IT THRU TOMORROW AS 925MB
WIND PROGS STAY IMPRESSIVE AND MOS VALUES KEEP SPEEDS NEAR OR ABOVE
CRITERIA ENTIRE TIME. MAY BE A LULL FOR A FEW HOURS TONIGHT...BUT
DECIDED NOT TO GET OVERLY PICKY WITH TIMING. WINDS ARE LIKELY TO
KICK UP AREAS OF BLOWING DUST AND SAND OUT IN WRN ZONES TONIGHT AND
ENTIRE CWA BY WEDNESDAY PM. MOISTURE WITH THIS LOW WILL BE LIMITED
TO MAINLY NRN AZ...WITH OUR FAR NRN CWA ON THE FRINGES OF ANY SHOWER
THREATS. WILL KEEP SLIGHT CHANCES GOING THESE AREAS PER MOS POPS.
TEMPS WILL BE 10 TO 15 DEGREES COOLER ON WEDNESDAY IN DECENT COLD
ADVECTION PATTERN.
AFTER A BRIEF LULL UNDER SHORTWAVE RIDGING THURSDAY INTO FRIDAY...
A STRONGER AND MORE POTENT UPPER LOW WILL SLIDE DOWN THE CA COAST
AND THEN SWING NEWD THRU AZ IN NEGATIVE-TILT FASHION. THUS...DYNAMICS
WILL BE IMPRESSIVE...AND MOISTURE WILL BE MORE PLENTIFUL WITH THE
EXPECTED OVERWATER TRAJECTORIES AND DEEPENING MARINE LAYER.
THEREFORE...HAVE INCREASED POPS TO CHANCE CATEGORIES BY FRIDAY NIGHT
INTO SATURDAY MOST PLACES IN THE CWA...ESPECIALLY E OF THE CO RIVER.
BEEN AWHILE SINCE WE HAVE HAD A GENUINELY WET SYSTEM PASS THRU THE
REGION...SO ROADWAYS COULD GET SLICK...NOT ONLY FROM RAIN BUT FROM
OILS RISING TO THE SURFACE. HAVE ISSUED AN SPS TO ACCOUNT FOR THIS
WET SYSTEM TO START OUT THE EASTER WEEKEND. EXPECTING THE UPPER LOW
TO MOVE OUT BY EASTER SUNDAY FOR IMPROVING...BUT COOL...WEATHER.
&&
.AVIATION...
UPPER LOW CURRENTLY SPINNING OFF THE COAST OF SOUTHERN CA WILL BEGIN
TO MOVE INLAND LATER THIS EVENING. IN RESPONSE...WINDS WILL INCREASE
THIS AFTERNOON ACROSS THE ENTIRE CWA. THE STRONGEST WINDS WILL BE
LOCATED IN SOUTHEAST CA...INCLUDING KIPL AND THE IMPERIAL
VALLEY...WHERE WINDS COULD GUST AS HIGH AS 25 KTS THIS
AFTERNOON...AND ARE EXPECTED TO REMAIN STRONG OVERNIGHT. WINDS WILL
NOT BE QUITE AS STRONG ACROSS SOUTH-CENTRAL AZ...WITH SW WINDS
GUSTING TO NEAR 20 KTS AT KPHX AND KIWA THIS AFTERNOON. WESTERLY
DIRECTION IS EXPECTED TO REMAIN DOMINANT OVERNIGHT AT KPHX...BUT
SPEEDS SHOULD GENERALLY REMAIN UNDER 10 KTS. SCT HIGH CLOUDS CAN BE
EXPECTED THROUGHOUT THE DAY.
WINDS WILL INCREASE ONCE AGAIN TOMORROW AS THE UPPER LOW PROGRESSES
ACROSS THE REGION. WEST WINDS GUSTING AS HIGH AS 30 KTS ACROSS
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND AS HIGH AS 40 KTS ACROSS
SOUTHEAST CALIFORNIA...CAN BE EXPECTED BY LATE TOMORROW MORNING.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
THURSDAY THROUGH MONDAY...A SERIES OF LOW PRESSURE SYSTEMS WILL
TRACK ACROSS THE REGION DURING THIS PERIOD. THURSDAY WILL BE PARTLY
CLOUDY AND COOLER THAN NORMAL...WITH A SLIGHT CHANCE OF SHOWERS IN
ZONE 133. ON FRIDAY AND SATURDAY...THE NEXT PACIFIC SYSTEM WILL
IMPACT THE ENTIRE REGION. IT WILL BRING BREEZY AND COOLER CONDITIONS
TO ALL ZONES...AS WELL AS AN INCREASING CHANCE OF SHOWERS BY FRIDAY
NIGHT. FOR EASTER SUNDAY AND MONDAY...EXPECT GENERALLY CLEAR
SKIES...LIGHT WINDS AND LOWER RH VALUES.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...WIND ADVISORY FROM 5 PM PDT TUESDAY UNTIL 10 PM PDT WEDNESDAY
FOR CAZ032-033.
WIND ADVISORY UNTIL 10 PM PDT WEDNESDAY FOR CAZ030.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...ESTLE
AVIATION...ROGERS
FIRE WEATHER...SIPPLEHazardous weather outlook, Apr 7, 2:15 PM PDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 215 PM MST TUE APR 7 2009 AZZ020>028-CAZ031-081300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA- 215 PM MST TUE APR 7 2009 /215 PM PDT TUE APR 7 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA... SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO WEATHER HAZARDS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WINDS ON WEDNESDAY COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST....MAINLY IN THE OPEN DESERTS. MOTORISTS SHOULD DRIVE WITH EXTRA CAUTION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ030-032-033-081300- JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 215 PM PDT TUE APR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WEST TO SOUTHWEST WINDS WILL BE GUSTING TO NEAR 40 MPH AT TIMES. THIS WILL SERVE TO KICK UP AREAS OF BLOWING DUST AND SAND...ESPECIALLY IN THE OPEN DESERTS. VISIBILITIES COULD BRIEFLY BE LOWERED TO LESS THAN ONE MILE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEST TO SOUTHWEST WINDS WILL AGAIN GUST TO NEAR 40 MPH AT TIMES WEDNESDAY INTO THE EVENING HOURS. BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST AND SAND CAN BE EXPECTED...PERHAPS DOWN TO UNDER ONE MILE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX ESTLE
Nearby
Wind Advisories in California, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.